# SDR ASAA2015042611528

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 29,482 hours, 8,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FAULT 77-10842, TOP RT EGT SIGNAL, T49551, IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED.   ACCOMPLISHED TC 78273000 AND FAULT NR 77-10842 IS NO LONGER ACTIVE.
